# SDR SWAA2023092804661

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 67,210 hours, 39,714 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Venting
- Location: Rt Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FUEL VENTED FROM F/O WING. RECOMMEND ACCOMPLISHING AUTO-SHUTOFF VALVE TEST TO MAKE SURE THIS DOES NOT HAPPEN AGAIN. THIS WAY WE CAN MAKE SURE THE FLOAT SWITCH WORKS AS WELL AS THE VALVE. RIGHT WING WAS AT 8800 ON THE STICK THEY MOVED 200 LBS TO THE CENTER QUANTITY INDICATIONS WERE NORMAL IN COCKPIT VS THE STICKS SO NO INDICATION ISSUES.   OK TO CONTINUE PER MEL 28-10-03. SP1 AND SP1B C/W. AUTHORIZATION #158528.  PERFORMED PRESSURE FUELING SYSTEM TEST IAW AMM 28-21-00. OPERATES NORMAL
